# SDR UPS02839794

- Difficulty date: September 26, 2002
- Submitted: October 18, 2002
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 72,641 hours, 48,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, FUSELAGE SKIN HAS 2 CRACKS AT CANTED FRAME 1702 AT LONGERON 17L AT STATION 1740.  CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUTOUT,  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SAA SK 729-255
